@billie3, I can so relate to what you posted because I lost 30 unintended pounds over months. Despite labs and various scans, no medical reason was discovered. Despite the tests, after a few months I realized that my nausea and loss of appetite began after being prescribed Metformin for prediabetes. While I stopped the nausea with ginger, lack of appetite and wt loss continued. It was my own research that revealed that one of the first side effects of Metformin can be nausea.
It has been a daily challenge over the past 1 1/2yrs to try to regain more appetite and weight. Dietitian and pcp encouraged more high caloric foods and to eat more frequently., which I was already doing. After requests to pcp for more help, she eventually prescribed an appetite enhancer, Megestrol Acetate which did increase my appetite initially but lost effect over time. I have now regained some of the weight but at 5'8" and 104 pounds, I remain far from my goal of reaching the 125-128 stable weight enjoyed all of my adult life.
The fact that other older friends have mentioned less appetite now than when younger may be another contributing factor to having to force more food at mealtimes and with snacks. "Just 5 more bites" has become a constant refrain. Smiles
As you mentioned having seen an endocrinologist, I have requested a referral to an endocrinologist for help with osteoporosis and possible weight gain. I will take copies of the previous labs,tests, and scans to that appt. but it sounds as though the endo may not have new suggestions.
I appreciate Teresa's, @hopeful33250, suggestion of seeing an gastroenterologist as well.
Like Sue, @sueinmn, you, I and others have to stay vigilant as she writes to maintain what has been regained.
I wish for more research and reporting for those of us who struggle to maintain and regain a more normal weight. I've posted on other forums about my weight loss and inability to regain but if more of us speak out about this health concern perhaps eventually more ways will be found to address and improve the condition. Glad you posted and wanted you to know that you are not alone in this.